# SDR MALA000687

- Difficulty date: October 20, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 413
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, SEVERAL DENTS ON RT FUSELAGE AT STA 339.0 ABOVE S.L. 1622.  REFER TO CELSIUS W/O 18955, TASK CARD 2532 AND SAAB STATEMENT 340SDS000376.  MAINTENANCE FOUND GROUP OF DENTS OUT OF ALLOWABLE LIMIT IAW SAAB SRM 51-10-10 DENTS TYPE I, TO CLOSE TOGETHER PERFORM NDT: NDTPERFFVNDT006ECNO CRACKS NOTED & 004UT BOND NO DELAM DENTS ARE ACCEPTABLE AS  IS IAW SAAB DOCUMENT 340SDS000376.
